# SDR YENA20141230286

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 45,783 hours, 16,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Faulted
- Location: Nr 1
- Part time: 45,788 hours, 16,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO LGCIU 1 FAULT.  LANDING GEAR GEAR AURAL, INDICATED ALL THREE UNLOCKED.  PERFORMED INDICATION CHECK AND GEAR WAS UP AND LOCKED.  WHEELS -SD- SHOWED AMBER XX ALL GEARS.  R & R LGCIU (5GA1) IAW AMM 32-31-71 AS A PRECAUTION.  LANDING GEAR CONTROL LEVER WAS ALSO REPLACED.  PERFORMED LANDING GEAR LEVER CHECK IAW MM 32-31-11 AND LANDING GEAR SWING IAW MM 32-31-00, FOUND OK.
